CSN Login
Members Online: 10

LUPRON question

4mydadlee
Posts: 1
Joined: Apr 2007

My father was diagosed with bladder cancer in 2000, they ended up removing his bladder and his prostate a few years ago, he has been doing well and has been getting the Lupron shot for some time now- Last month he got a shot and didnt get his usual hot flashes then he started getting back pain and nausea. Now about a month later he cant get out of bed (nausea & hip pain) He started throwing up blood so he went to the doctor and was just told that he may have cancer in his hip and possibly his liver. Has anybody ever heard of getting a bad batch of Lupron or anything like that? Any other ideas?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network